# SDR USAA2013092300026

- Difficulty date: September 23, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 29,975 hours, 23,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE FLOOR EMERGENCY LIGHT AT SEAT 16C INOPERATIVE.  R & R LIGHT. OPS CHECKED GOOD, IAW 33-51-12.
